Statistics of different reduction types of fermat curves

David Harvey, Igor E. Shparlinski

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We present some theoretical bounds and algorithms concerning the statistics of different reduction types in the family of Fermat curves Y p = X s(1 ? X ), where p is prime and s = 1, p? 2.

Original languageEnglish
Pages (from-to)243-249
Number of pages7
JournalExperimental Mathematics
Volume22
Issue number3
DOIs
Publication statusPublished - 2013

Fingerprint Dive into the research topics of 'Statistics of different reduction types of fermat curves'. Together they form a unique fingerprint.

  • Cite this